I took tablet Solifenacin 5 mg for increased frequency of urine along with tablet Cifran 500 mg. After 10 days, proteins were detected in my urine. Is it fatal? What should I do? Please suggest. I do not urinate frequently now, but I have right flank pain. What is happening to me?
Welcome to icliniq.com.
You seem to be suffering from urinary tract infection, and it could be secondary to kidney stones. In such case, I would recommend you to get an ultrasound of the abdomen and a urine culture done. Also, get your blood sugar tested if not done recently.
You should drink plenty of fluids, and further treatment is based on the reports. I hope it helps you. If you have any further query, please ask me.
For further queries consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist
Thank you doctor,
I took an ultrasound, and there is hypertrophy of right kidney because I have an only right kidney. Serum creatinine and blood urea are all normal. Is it due to kidney failure because of tablet Solifenacin 5 mg?
Welcome back to icliniq.com.
For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Kidney function tests and liver status is also important to be evaluated at the start of this medication ... Thank you doctor,Is my liver and kidney health alright as per the reports ... Read fullIf a person with chronic kidney disease receives Toradol 60 mg,can that lead to acute renal failure?
.. Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals t... Read fullKidney Stones: Causes, Management and Prevention
What is a Kidney Stone ... Kidney stones (renal calculi) are hard mineral deposits like calcium, oxalate and phosphorus that form inside the kidneys ... Read full
Ask your health query to a doctor online?Ask a Nephrologist Now